# SDR AALA202411113496

- Difficulty date: September 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 52,947 hours, 26,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTENER HOLE ON THE DOUBLE JOGGLE AREA AT FR 16 LEFT AND #5 DOOR STOP FITTING. REPLACED FRAME PER EA 357865.
